Stability of \(n\)-bi-Jordan Homomorphisms on Commutative Algebras

A. Zivari-Kazempour

Abstract


In this paper, we prove that every \(n\)-bi-Jordan homomorphism between commutative algebras is an \(n\)-bi-ring homomorphism, and then we employ this result to show that to each approximate \(n\)-bi-Jordan homomorphism \(\varphi\) between commutative Banach algebras there corresponds a unique \(n\)-bi-ring homomorphism near to \(\varphi\).


Keywords


bi-additive; \(n\)-bi-homomorphism; \(n\)-bi-Jordan homomorphism

Full Text:

PDF

References


J. Bracic and M. S. Moslehian, On automatic continuity of 3-homomorphisms on Banach algebras, Bull. Malaysian Math. Sci. Soc. 30(2) (2007), 195 – 200.

M. Eshaghi Gordji, n-Jordan homomorphisms, Bull. Aust. Math. Soc. 80(1) (2009), 159 – 164. [3] M.E. Gordji, T. Karimi and S.K. Gharetapeh, Approximately n-Jordan homomorphisms on Banach algebras, J. Ineq. Appli. 2009 (2009), Article ID 870843, 8 pages.

E. Gselmann, On approximate n-Jordan homomorphisms, Annales Math. Silesianae. 28 (2014), 47 – 58.

Sh. Hejazian, M. Mirzavaziri and M.S. Moslehian, n-homomorphisms, Bull. Iranian Math. Soc. 31 (1) (2005), 13 – 23.

I.N. Herstein, Jordan homomorphisms, Tran. Amer. Math. Soc. 81(1) (1956), 331 – 341.

D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. USA 27 (1941), 222 – 224.

Y.H. Lee, Stability of n-Jordan homomorphisms from a Normed algebra to a Banach algebra, Abst. Appli. Anal. 2013 (2013), Article ID 691025, 5 pages.

T. Miura, S.E. Takahasi and G. Hirasawa, Hyers-Ulam-Rassias stability of Jordan homomorphisms on Banach algebras, J. Ineq. Appl. 2005 (4) (2005), 435 – 441.

Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297 – 300.

S.M. Ulam, Problems in Modern Mathematics, Chapter VI, Wiley, New York (1960).

W. Zelazko, A characterization of multiplicative linear functionals in complex Banach algebras, Studia Math. 30 (1968), 83 – 85.

A. Zivari-Kazempour, A characterization of Jordan homomorphism on Banach algebras, Chinese J. Math. 2014 (2014), 3 pages.

A. Zivari-Kazempour, A characterization of 3-Jordan homomorphism on Banach algebras, Bull. Aust. Math. Soc. 93 (2) (2016), 301 – 306.

A. Zivari-Kazempour, Stability of n-bi-Jordan homomorphisms on Banach algebras, J. Math. Anal. 8 (2) (2017), 73 – 79.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905